So I am a football player I am 16 I

Patient : So I am a football player. I am 16. I work out everyday since varsity football is very demanding. My workouts consist of running everyday (sprints) and intense heavy lifting. I take 2 supplements. I take whey protein and BCAA (branch chain amino acids). Since the past day going on two days I've noticed my left testicle started giving a pain. I don't feel pain when I am running or working out. I only feel it when I am slightly bending over as if I'm touching my toes or if my legs are together and I extend my left leg. It is only on the left testicle. The pain is minor but it is annoying when I'm laying down an squirming in my bed trying to sleep. I "self checked" both my nuts for a lump couldn't find one. I have been doing that for years. I have noticed my left nut is hanging lower than it has been for a while. I did have an instance when I was younger where doctors had Checked my nuts because they hurt really bad. They don't know for sure what happened but they guess they twisted. They said my blood flow was good in them and all that fun stuff. I don't know what is happening down there. It doesn't seem like cancer because their is no bumps or lumps and it doesn't hurt to touch. Only when I described. Could it be growing pains ? or something bad ?
Symptoms:  Small pains
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews